Browse Title Index


 
Issue Title
 
Vol 32, No 1 (2021) Isodual and self-dual codes from graphs Abstract   PDF
S. Mallik, B. Yildiz
 
Vol 5, No 1 (2006) Isolated and nilpotent subsemigroups in the variants of \(\mathcal{IS}_n\) Abstract   PDF
Galyna Tsyaputa
 
Vol 5, No 1 (2006) Isomorphisms of Cayley graphs of surface groups Abstract   PDF
Marek Bozejko, Ken Dykema, Franz Lehner
 
Vol 33, No 1 (2022) Jacobson Hopfian modules Abstract   PDF
A. El Moussaouy, A. Moniri Hamzekolaee, M. Ziane
 
Vol 24, No 1 (2017) Jacobsthal-Lucas series and their applications Abstract   PDF
Mykola Pratsiovytyi, Dmitriy Karvatsky
 
Vol 19, No 1 (2015) Kaluzhnin's representations of Sylow \(p\)-subgroups of automorphism groups of \(p\)-adic rooted trees Abstract   PDF
Agnieszka Bier, Vitaliy Sushchansky
 
Vol 35, No 1 (2023) Kazhdan constants and isomorphic graph pairs Abstract   PDF
M. Davila, T. Hayes, M. Krebs, M. Reyes
 
Vol 3, No 3 (2004) Kleinian singularities and algebras generated by elements that have given spectra and satisfy a scalar sum relation Abstract   PDF
Anton Mellit
 
Vol 16, No 1 (2013) Labelling matrices and index matrices of a graph structure Abstract   PDF
T. Dinesh, T. V. Ramakrishnan
 
Vol 20, No 1 (2015): A special issue Lattice groups Abstract   PDF
Leonid A. Kurdachenko, Viktoriia S. Yashchuk, Igor Yakov Subbotin
 
Vol 24, No 2 (2017) Lattice rings: an interpretation of \(L\)-fuzzy rings as habitual algebraic structures Abstract   PDF
Leonid A. Kurdachenko, Igor Ya. Subbotin, Victoria S. Yashchuk
 
Vol 9, No 1 (2010) Lattices of classes of groupoids with one-sided quasigroup conditions Abstract   PDF
Jan Galuszka
 
Vol 18, No 2 (2014) Lattices of partial sums Abstract   PDF
Giampiero Chiaselotti, Tommaso Gentile, Paolo Antonio Oliverio
 
Vol 5, No 2 (2006) Lattices of topologies of algebraic systems Abstract   PDF
V. I. Arnautov, K. M. Filippov
 
Vol 37, No 1 (2024) Leavitt inverse semigroups of polynomial growth Abstract   PDF
Dmytro I. Bezushchak
 
Vol 29, No 1 (2020) Leibniz algebras with absolute maximal Lie subalgebras Abstract   PDF
G. R. Biyogmam, C. Tcheka
 
Vol 9, No 1 (2010) Length functions for semigroup embeddings Abstract   PDF
Tara Colleen Davis
 
Vol 12, No 2 (2011) Length of the inverse symmetric semigroup Abstract   PDF
Olexandr Ganyushkin, Ivan Livinsky
 
Vol 29, No 1 (2020) Leonid A. Kurdachenko (dedicated to 70th Birthday) Abstract   PDF
The Friends
 
Vol 15, No 2 (2013) Leonid Aleksandrovich Shemetkov Abstract   PDF
The Friends
 
Vol 15, No 2 (2013) Leonid Shemetkov. His entire life devotion Abstract   PDF
A. N. Skiba, V. S. Monakhov, M. V. Selkin, N. T. Vorob’ev, V. N. Semenchuk, A. F. Vasil’ev
 
Vol 7, No 4 (2008) Lie algebras associated with quadratic forms and their applications to Ringel-Hall algebras Abstract   PDF
Justyna Kosakowska
 
Vol 28, No 1 (2019) Lie algebras of derivations with large abelian ideals Abstract   PDF
I. S. Klymenko, S. V. Lysenko, Anatoliy Petravchuk
 
Vol 20, No 1 (2015): A special issue Lie and Jordan structures of differentially semiprime rings Abstract   PDF
Orest D. Artemovych, Maria P. Lukashenko
 
Vol 5, No 2 (2006) Linear cellular automata: Garden of Eden Theorem, L-surjunctivity and group rings Abstract   PDF
Tullio Ceccherini-Silberstein, Michel Coornaert
 
351 - 375 of 932 Items << < 10 11 12 13 14 15 16 17 18 19 > >>